# SDR DL76S030503

- Difficulty date: June 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 50,148 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta Str3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND 2 INCH CRACK IN FUSELAGE SKIN RT SIDE STA 1654.5 STR 3R.  ALSO, FOUND STRINGER 3R AND 3L CRACKED AT SAME LOCATION.  REPAIRED CRACK.
